# SDR REXA2021031100115

- Difficulty date: February 5, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 25,056 hours, 25,169 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 6013700485
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON HAS A CRACKED BRACKET	"REPAIRED LH PYLON INTERVAL (BRACKET) IAW ENDEAVOR AIR E.A. NO. CRT 258-11191
"
